# SDR QXEA2013032100643

- Difficulty date: March 21, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE FWD DOOR FRAME HAS CORROSION AROUND 4 FASTENER HOLES FOR DOOR LINER. REMOVED CORROSION FROM 4(EA) LOCATIONS ON FWD FRAME IAW SRM (R12) 51-21-00-00-02, MIN THICKNESS .059", CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-04-910-801 PT 1 & 51-00-06-910-801 PT 1 REV9.  ALODINED & PRIMED IAW Q400 SRM 51-21-10-02-01 & SRM 51-25-10-02-01 REV12.  APPLIED EXTERIOR TOPCOAT IAW SRM 51-25-15-02-01, REV 12 MIN THICKNESS NOTED IS .059 WHICH IS WITHIN LIMITS IAW RD 8/4-52-928 SECTION 1 SHEET 4 DATED 2013-03-19 ISS 1.  NOTE TOP COAT APPLIED IAW SRM 51-25-05-02-01 REV 12, PG18 - COMPLIED WITH TASK CARD R/D 814-52-928.
